It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=johnsmith007]I think a lot of people are a little misinformed on what eczema is. There is a difference between eczema and dry skin. The Accutane does cause very dry skin, and I think people are just calling it eczema, when its not. When you get eczema, your skin is dry (the same as when you take Accutane), but it just gets dry on its own, without any contributing factors. The only real difference between the two is that the dry skin caused by Accutane can be eliminated with regular moisturizers, while eczema usually canít.[/QUOTE]


Yes, you are correct....HOWEVER, it can work the other way as well, exzema can be caused by severely dry skin. For example, i have had pretty dry skin on my face since i started taking accutane, but after upping my dose yet again for two weeks, on night i was just studying at my desk and i suddenly became very itchy all over my elbows/arms and a rash comprised of tiny red bumps and large red, rcusty circles begam to spread rapidly covering my arms from the back of my hands, all the way up to, and including my lower neck. THIS is NOT just dry skin, it is eczema, which, in my case,and probably some others on accutane, was most likely caused by dry skin.

I now use a Rx cortisone ointment which keeps it pretty much under control, except for a breakout now and then...i'm hoping these will subside after my cycle of accutane is over...





All times are GMT -7. The time now is 07:09 PM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!